# SDR CALA9701734

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652497861
- Condition: Debonded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING OUTBOARD MIDFLAP LOWER TRAILING EDGE DEBONDED ON TOP 108 INCHES FROM INBOARD END AND ON BOTTOM 128 INCHES FROM INBOARD END.  REMOVED MIDFLAP, REPAIRED AND INSTALLED IAW SRM 51-30-2, 51-10-2, 51-10-1, AND 51-20-4.
